# SDR SRXR201808250033

- Difficulty date: August 25, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC754141
- Condition: Dented
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE HAS A DENT ON LH SIDE STA 2205. ACCOMPLISHED SKIN REPAIR ON LH AFT SIDE OF EXTENDED TAIL CONE BETWEEN STA 2199 AND STA 2204 Z=5.0 PER VT SAA EA#011-5310-52-A7322 I/R REF VT SAA NRC# A042789.
